Aa
Aa
A
A
A
Close
1007064 tn?1275322768

Hot Flashes and Sweats all day and night!!

I had thyroid disease my whole life, just about.. At the age of 17 the doctor said that I had hyperthyroidism and at 25 years old they said that I have graves disease and a toxic goiter and got treated with ratioactive idoine; now I am 43 years old; I am all the way hypothyroidism and my TSH is 16,566 way over what it should be, it should not be over 4,500. I am having hot flashes and sweats, night and day. I just started back on my thyroid meds. and I have not been taking them for the pass ten months. I had a major surgery on my back, had a 2 level fusion on L4 - S1 and having a lot of pain and still having lots of pain. So I been taking lots of pain meds., I take 750 vicodins and was taking 45mg twice a day  of morphine sul, but the doctor cut it down to 30mg. twice a day and valium plus high blood pressure meds and other meds. but I am taking thyroid meds for the pass three weeks 200mg.. I would like to know could my thyroid meds be causing these bad hot flashes and sweats plus these other meds. and my body temp. is 96.5 which is a low body temp and I am just getting over a cold which I was running a fever which the fever was 99.7 because its hard for me to get my body temp up and when I do have a fever I beleive when my is 99.5 if i didn't have thyroid disease and my thyroid was normal my fever would of been a lot higher then that. please help me I can't take to much more.
                                    Thank you
                               Lovelyladyone



















































4 Responses
1445110 tn?1388209711
Hi there, I also have had thyroid disease since 21. I was dx with graves disease and hashi and was so hyper by the time they figured out what was wrong with me i was having a thyroid storm. I was 45 when i developed a large goiter and had a thyroidectomy in 2006. I also have sweats and hyper and hypo symptoms at the same time. I just had my blood tests done and the nurse called and said everything is ok stay on your levo , i take 137mcg and feel horrible. I wake up every morning sweating, dizzy, having nausea and so tired. My family is so frustrated with me that they all think i am mental. I am sorry for your own problems and wish you the best. I also have had major back surgery with a fusion and am on lortab and xanax for this anxiety. i have also wondered if my meds are interfereing with my thyroid meds. god bless
1007064 tn?1275322768
Yes,like right now it seem like I can't get out of bed, for the pass two weeks I have not felt like really eating anything, and these hot flashes are driving me crazy all day and night i can't do anything what the f is going on and i am nausea because i don't feel like eating and I take lots of pills. I feel like I need to be in the hospital, but you know that hospital won't keep you , you have to be dam near dead.
1445110 tn?1388209711
I can relate to how you feel so much. I also have such severe anxiety and panic attacks that I have been to the ER so many times that my family will just ignore me now when I beg to go to the hospital. They all say ...you know its just your thyroid messing with you!
Well, what the heck...yes it is and it is driving me crazy. I can not stand almost to wake up in the mornings because I know I will be pouring sweat, dizzy, nauseated, and so on. I also have terrible ringing in my ears. I wish I had some good advice for you but I honestly am on here just like you looking for answers. I have an appointment friday with a new Endo. Good luck to you and I am so sorry for the pain and the way you feel. I honestly dont think Id wish this on my worst enemy. Let me know how you are doing along. God Bless
1007064 tn?1275322768
I KNOW ITS BAD BECAUSE EVERYONE HAS TO BE TIRE OF ME TOO. BUT WHAT CAN WE DO, BUT PUT IT IN GOD'S HANDS. PASS TWO WEEKS I HAVE BEEN IN BED AND I AM SICK OF IT, THEY THINK I AM LAZY OR SOMETHING YOU THINK. BUT I FEELS SO SICK PLUS I AM JUST GETTING OVER A BAD COLD THAT I HAD FOR ALMOST A WEEK; I STILL HAVE A COUGH. I'LL PRAY FOR BOTH OF US; MAY GOD BLESS YOU WELL AGAIN AND ME TOO.
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.
Post-exposure prophylaxis (PEP) may help prevent HIV infection.
Millions of people are diagnosed with STDs in the U.S. each year.